Study of some mathematical models for nonstationary filtration processes

  • N.L. Gol'dman Lomonosov Moscow State University
Keywords:

parabolic equations, boundary value problems, Holder spaces, Rothe method, filtration processes

Abstract

We consider some mathematical models connected with the study of nonstationary filtration processes in underground hydrodynamics. These models involve nonlinear problems for parabolic equations with unknown source functions. One of the problems is a system consisting of a boundary value problem of the first kind and an equation describing a time dependence of the sought source function. In the other problem, the corresponding system is distinguished from the first one by boundary conditions of the second kind. These problems essentially differ from usual boundary value problems for parabolic equations. The aim of our study is to establish conditions of unique solvability in a class of smooth functions for the considered nonlinear parabolic problems. The proposed approach involves the proof of a priori estimates for the Rothe method.

Author

N.L. Gol'dman,

Lomonosov Moscow State University,
Research Computing Center
Leninskie Gory, Moscow, 119991, Russia
• Leading Researcher

References

  1. Баренблатт Г.И., Желтов Ю.П., Кочина И.Н. Об основных представлениях теории фильтрации однородных жидкостей в трещиноватых породах // Прикл. матем. и механ. 1960. 24, № 5. 852–864.
  2. Баренблатт Г.И., Ентов В.М., Рыжик В.М. Движение жидкостей и газов в природных пластах. М.: Недра, 1984.
  3. Губайдуллин Д.А., Садовников Р.В. Применение параллельных алгоритмов для решения задачи фильтрации жидкости в трещиновато-пористом пласте к скважинам со сложной траекторией // Вычислительные методы и программирование. 2007. 8. 244–251.
  4. Черный Г.Г. Избранные труды. М.: Наука, 2009.
  5. Хайруллин М.Х., Абдуллин А.И., Морозов П.Е., Шамсиев М.Н. Численное решение коэффициентной обратной задачи для деформируемого трещиновато-пористого пласта // Матем. моделирование. 2008. 20, № 11. 35–40.
  6. Ладыженская О.А., Солонников В.А., Уральцева Н.Н. Линейные и квазилинейные уравнения параболического типа. М.: Наука, 1967.
  7. Фридман А. Уравнения с частными производными параболического типа. М.: Мир, 1968.
  8. Gol’dman N.L. Inverse Stefan problems. Dordrecht: Kluwer Academic Publishers, 1997.
  9. Гольдман Н.Л. Обратные задачи Стефана. Теория и методы решения. М.: Изд-во Моск. ун-та, 1999.
  10. Канторович Л.В., Акилов Г.П. Функциональный анализ. М.: Наука, 1977.
  11. Кружков С.Н. Априорные оценки производной решения параболического уравнения // Вестник Моск. ун-та, сер. матем. и механ. 1967. 30, № 2. 41–48.
  12. Gol’dman N.L. Boundary value problems for a quasilinear parabolic equation with an unknown coefficient // J. Differ. Equations. 2019. 266, N 8. 4925–4952.
Published
2020-01-21
How to Cite
Gol’dman, N. (2020). Study of some mathematical models for nonstationary filtration processes. Numerical Methods and Programming, 21(63), 1-12. https://doi.org/10.26089/NumMet.v21r101
Section 1. Numerical methods and applications